# SDR 97ZZZX2657

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6964N
- Make and model: Cessna A185F
- Aircraft serial: 18504318
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 07310331
- Condition: Corroded
- Location: Vertical Stab
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF AIRCRAFT, FOUND CORROSION ON RIB AT BASE OF VERTICAL STABILIZER.  FORWARD 6 INCHES OF RIB WAS COMPLETELY DELAMINATED.  AIRCRAFT HAD BEEN ON FLOATS IN SALT WATER ENVIRONMENT.  REST OF AIRCRAFT IN GOOD CONDITION.
